RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1996, Volume 51, Issue 3(309), Pages 187–188 (Mi umn977)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A duality for topological semirings of continuous functions

E. M. Vechtomov, M. N. Smirnova

Vyatka State University of Humanities

DOI: https://doi.org/10.4213/rm977

Full text: PDF file (230 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1996, 51:3, 571–572

Bibliographic databases:

MSC: 16Y60, 46E05, 46E25, 16W80
Accepted: 11.03.1996

Citation: E. M. Vechtomov, M. N. Smirnova, “A duality for topological semirings of continuous functions”, Uspekhi Mat. Nauk, 51:3(309) (1996), 187–188; Russian Math. Surveys, 51:3 (1996), 571–572

Citation in format AMSBIB
\Bibitem{VecSmi96}
\by E.~M.~Vechtomov, M.~N.~Smirnova
\paper A~duality for topological semirings of continuous functions
\jour Uspekhi Mat. Nauk
\yr 1996
\vol 51
\issue 3(309)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn977}
\crossref{https://doi.org/10.4213/rm977}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1406058}
\zmath{https://zbmath.org/?q=an:0885.46025}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1996RuMaS..51..571V}
\transl
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 3
\pages 571--572
\crossref{https://doi.org/10.1070/RM1996v051n03ABEH002955}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WC01100022}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030508251}


Linking options:
  • http://mi.mathnet.ru/eng/umn977
  • https://doi.org/10.4213/rm977
  • http://mi.mathnet.ru/eng/umn/v51/i3/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Vechtomov, A. V. Mikhalev, V. V. Sidorov, “Semirings of continuous functions”, J. Math. Sci., 237:2 (2019), 191–244  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:199
    Full text:114
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021